# SDR AALA971704

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1721651
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT PAX SEATS 37B AND 40H INOPERATIVE.  REPLACED BROKEN EMERGENCY EXIT LIGHT CONNECTORS AT PAX SEATS 37B AND 40H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
